advertisement
Question
Posted by: Liz | 2012-03-13

Garlic and birth control

I''ve recently started taking a garlic supplement as a way to control recurring yeast infections, but I read that it might not be such a good idea if I''m using the pill! Is this true and should I stop taking the supplements? I read that it speeds up the pace at which the hormone is being broken down, so would it help if I took it at night (I take the pill the the morning)? All that it says on the garlic bottle is that it contains odourless garlic powder and Vitamin E (in a capsule form). The birth control I use is Yaz.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Liz

The pill is designed to work over a 24 hour period and if you take the garlic supplement at night, it can still have an affect on the birth control. Rather use a product like Reuterina Femme, as this has been proven to treat systemic yeast infection. I also suggest that you consult your doctor for a blood test to rule diabetes out, as this is a common cause for recurring yeast infections.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement